Generalized pustular eruptions due to terbinafine

Makaleler > Tam Makale · 2011

Yazarlar: Günsel ÖZTÜRK, Bengu Gerceker Turk, Nezih Karaca, Işıl TUNA, Banu Ertekin, Ilgen Ertam, Alican Kazandi, Gulsen Kandiloglu

Cutaneous and Ocular Toxicology, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2011, cilt 31, ss 81-84

DOI: 10.3109/15569527.2011.607202

Özet

Terbinafine, a widely used antifungal agent, may rarely cause cutaneous side effects with an incidence of 2.7%. Generalized pustular eruptions are quite uncommon but severe adverse cutaneous reactions of terbinafine have been reported. The main pustular eruptions due to terbinafine include acute generalized exanthematous pustulosis and drug induced pustular psoriasis. In this report, two cases of acute generalized exanthematous pustulosis and one case of generalized pustular psoriasis triggered with terbinafine are presented.

Detay görüntüle